# SDR CA120918024

- Difficulty date: September 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 727225
- Engine: Pwa JT8D15
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65404676
- Condition: Bent
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SHORT FINAL, THERE WAS NO POSITIVE INDICATION OF THE NOSE GEAR EXTENSION. THE FLIGHT CREW PERFORMED AN OVERSHOOT AND ENTERED INTO A HOLDING PATTERN.  THE LANDING GEAR WAS RECYCLED WHICH DID NOT PROVIDE POSITIVE NLG EXTENSION.  MANUAL GEAR EXTENSION OF THE NLG WAS PERFORMED AND THE ACFT LANDED WITHOUT FURTHER INCIDENT.   MAINTENANCE PERSONNEL INSPECTED THE NLG AND AND FOUND THE NLG DOWN LOCK ACTUATOR ROD BENT.  THE NOSE GEAR DOWN LOCK ACTUATOR WAS REPLACED, AND THE LANDING GEAR OPS TEST WAS SUCCESSFULLY CARRIED OUT.  THE ACFT WAS RELEASED FOR SERVICE.
